# SDR FDEA2019062421402

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 73,241 hours, 17,739 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX580080
- Condition: Failed
- Location: Hyd System
- Part time: 5,181 hours, 1,677 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HYD 2 FAILURE. LOSS OF ALL FLUID. RCM  CHECKLIST AND RETURNED FOR LANDING.   CHECKED THE HYD LEAK FROM #2 ENG R HYD PUMP.  REMOVED AND REPLACED THE 2R EDP PER AMM  29-11-20-4-1. LEAK CHECKED NORMAL .BUT THE L AND R  PUMP ALWAY DISPLAY LOW HYD PRESSURE DURING #2  ENGINE RAN. REMOVED AND REPLACED THE RELAY  R2-5258.NO HELP.REMOVED AND REPLACED THE L&R LOW  PRESSURE SWITCHS AS PER AMM 29-12-34-2-1. ALL  INDICATION NORMAL.RAN #2 ENGINE PER MD11 JRH ,TEST  NORMAL PER AMM 29-11-20-5. A/C OK FOR SERVICE
